# SDR SWIA201024255

- Difficulty date: May 22, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 21,380 hours, 18,231 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET MESSAGE DISPLAYED WITH SMOKE IN CABIN.  (FLT 6064)  REPLACED RIGHT ACM.
